# SDR ASOA201101139

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT LBL 27.50 INBD FAILED NDT INSPECTION.   REPAIRED REAR PRESSURE BULKHEAD WEB IAW REO 601R-53-61-1541.
